MAUDE Adverse Event Report: SCHILLER AG SCHILLER ECG WIRE SET; CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)

SCHILLER AG SCHILLER ECG WIRE SET; CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)
Model Number 2.410308
Health Effect - Clinical Code Discomfort (2330)
Date of Event 09/21/2020
Type of Reportable Event Malfunction
Event or Problem Description
From staff: merge leads that are used to monitor electrocardiogram for procedure were placed on patient (pt).Pt arrived to the interventional lab room in the morning.There were no arrhythmias or artifact noted at this time prior to case start.Once time out was completed, and lidocaine was transdermally given in the right radial territory the rhythm suddenly changed to what appeared to be monomorphic ventricular tachycardia (there was no indication that it was artifact due to no delay prior to change of rhythm and the rhythm remained in this monomorphic state).Doctor was notified and there had been approximately 5-6 screens of this ventricular tachycardia appearing rhythm.Doctor initiated cpr then registered technologist of radiography in room took over cpr.Nurse (rn) applied defib pads while another rn turned on defib equip to prepare for shock if needed.It was noted pt was awake but pt had received some sedation medications.The rhythm continued and to prevent pt from passing out if the rhythm was true pt was placed on defib equipment.An 'all available help was called' and staff were notified that a potential code could be occurring.Prior to charging the defib the room completed a rhythm check and cpr was paused.The defib monitor it showed pt was in sinus tachycardia.Merge screen showed that pt.Was still in ventricular tachycardia like rhythm.Pt reported slight discomfort.Cables were changed out.No harm to pt, pt remained hemodynamically stable.Doctor explained to pt what had occurred and pt verbally stated understanding.Procedure was able to be completed and there were no issues noted.Pt verbalized some discomfort from compressions - pt was medicated for pain.Leads were changed in room to old set of cables.

Brand Name
SCHILLER ECG WIRE SET
Common Device Name
CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)
Manufacturer (Section D)
SCHILLER AG
10903 nw 33rd st
doral FL 33172
MDR Report Key10634651
Report Number10634651
Device Sequence Number19127255
Product Code DSA
UDI-Device Identifier07613365000344
UDI-Public(01)07613365000344
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2020
Report Date (Section F) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number2.410308
Device Catalogue Number2.410308
Device Lot Number2819
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/06/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight147
Date Report Sent to FDA09/24/2020